New Antidepressant After Cymbalta .
Posted 22 September 2014 - 06:31 PM
Please if you have had success can you let me know . NO DOOM & GLOOM STORIES ... I'M too fragile ...
I NEED MOTIVATION THAT THERE IS HELP FOR ME ... Positive stories please
HAVE BEEN ON NORTRIPTALINE BUT IT DIDNT SUIT ME .
Currently my 16 th day on LEXAPRO .....
THANKS EVERYONE ...XX
Posted 22 September 2014 - 06:39 PM
tail, it is so good to hear from you girl. The three best I could recommend would be the Lexapro, Zoloft and Prozac. I have seen them used many many times to replace Cymbalta. If you are on day 16 of Lexapro you should just be starting to feel the benefits any day. Four weeks to full effect.
Hang tough and remember we are all pulling for you.
Posted 22 September 2014 - 06:59 PM
So good to hear from you! I can't help you with your question regarding the meds, but am just thrilled to hear from you! I hope that you have been getting much rest and the best of care
You are in my prayers daily, my friend, for your healing and for all the best of everything. Thank you for the update
Much love and hugs,
Posted 22 September 2014 - 07:08 PM
Posted 22 September 2014 - 10:46 PM
It is good to hear from you and to learn you are in good care. I think "Dr Hat" has the best advice for you in regard to your question. I just wanted to chime in with the others to say that you are in our thoughts and we're rooting for you!
Posted 23 September 2014 - 07:40 AM
I'm also in hospital. I tried Amitirytiline for pain but it didn't work. I am currently trying Deprax for extreme pain induced insomnia 5 days of no sleep at a time before collapsing for 4 hours. - I'm not tired from it, but have a permenant erection, one of it's known side effects, so at least have that going for me - but I think it is starting to embarass the nurses.
I am avoiding SSRIs & SRNIs as the don't work for ME, but I hope you are in good hands. Ask lots of good questions to your doctors. Make you wishes, fears and positive intentions heard - and don't let them run out of the door until you are satisfied.
Wishing you the best and glad to hear you are safe.
Lots of love,
Posted 23 September 2014 - 10:36 AM
The teevee ads say that you should call the doctor for an erection lasting more than 4 hours! How bad is yours? Does it hurt? Do you think you could hang your Flight Bag off it?
My uncle Stan claimed he could hang a 5-gallon pail of wet sand off his, though none of us actually witnessed the feat.
- BelaLugosisDad likes this
Posted 23 September 2014 - 05:54 PM
The doctor is increasing my medication from 10 mls to 15 mls today so I'm hoping that might just push me over my current fear.
I'm losing my confidence in getting well , so hearing from you guys has helped me ....
Prayers for all of you with your recovery as well .
Posted 23 September 2014 - 06:05 PM
I've never taken Lexipro.... but I had a secretary years ago who did.... She hadn't responded to Paxil and the others they tried her on.... Lexipro was the one that worked for her.... if I recall, she started having some good days, and feeling generally a bit better after just 2 weeks....by 4 weeks she was "up and running" fine again.....
Like you, she had to try out several different anti-d's until she got one that worked well.... As soon as she got the Lexipro uploaded into her system, both her depression and the anxiety faded nicely....
It was the same with me .... I tried Paxil, no go.....then celexa .... No go....the third time was the charm....wellbutrin (not an ssri) is the one that worked for me (and still does) .....
Just hang in there.... We're all rooting for you .... Please check in as often as you can/feel up to it.... Let us know how you're doing....the good days and the challenging days....we love you!
Posted 25 September 2014 - 04:15 AM
Lexapro, is just the actve dextratotary isomer of citalopram - which is 1/8th of the cost. I would always push for citalopram (celexa) if I was paying for my meds.
All in that book I sent you FN.
It's the textbook example of patent 'green fielding'
Posted 27 September 2014 - 10:30 PM
I felt like I was in hell .
My Lexapro was reduced down to 5 mgs today ..... My FEAR is that the withdrawel from Cymbalta has made me intolerant to all antidepressants & they won't be able to find one that will work for me. To say I'm terrified is an understatement .
I'm needing 5 mgs Valium & 2 sleeping tablets 7.5 mgs to get me through the night .
God Help Me .
I almost wish I was back on the Cymbalta , @ least I had a life & very little anxiety .
PLEASE DONT TELL ME ANYTHING THAT WILL SCARE ME EVEN MORE ...
THINKING OF YOU ALL OLD FRIENDS XXX
Posted 27 September 2014 - 10:33 PM
Wag Positive well wishes and hugs!!! A tiny word of advice is to live in the now and moving forward tossing away the neg implications of Cymbalta years.
Oh how I wish I could toss away the negative thoughts of Cymbalta ...but it won't let me ...it's haunting me & my thoughts ...thanks for the positive thoughts , I REALY NEED THEM ...XX
Posted 28 September 2014 - 07:03 AM
You are not the only one who does not respond to anti depressant. If I remember correctly, it is 2 out of 3.
Other medication can be administered instead. Zyprexa did not work, they will find the correct one.
Anti psychotics are not only for schyzophrenia, it is used to treat anxiety and depression also.
Lexapro did not work for me either.
I am wondering if going back on Cymbalta would be an option here.
Fishinghat could surely have something to say about this.
Meanwhile, you are in the hospital. And I am sure they will find something that will work for you.
Hang in there Wagtail, you are at the right place for them to test a few medications, one of them will target that place in your brain that needs to be quieted down, much love xx
Posted 28 September 2014 - 09:03 AM
I have been thinking of you and praying that you will soon get straightened out with your meds. I know that the Dr.'s are doing everything possible to find the right one for you. Unfortunately, this takes time - please try to relax and let them do what they do best. You are in a very safe place - for this I am thankful, as they will not let anything terrible happen to you.
We all love you and miss you and look forward to you getting better. Just hang tough, girl! Just remember - I'm still holding your hand across the globe and I won't let go!
Love, hugs and prayers,
Posted 28 September 2014 - 10:11 AM
Oh, so good to hear from you!! I just sent you a PM with a link to something special for you to read.
Do not give in to fear and worry, Wagtail!
You're in a safe place, with people around you 24/7 who care about you personally, and are truly doing their absolute best to help you work through this ... and you WILL work through it and you WILL find a solution .. a med or meds that work ...
Yes, this takes time ... and patience ... and a strong network of family and friends to support you as you work with the docs and therapists ... you clearly have a deeply loving and supportive family ... AND, dear Wagtail, you've got a group of friends and "cheerleaders" right here who are 200 % behind you ... we love you, we're rooting and praying for you, and we also are here 24/7 (yay, internet) to talk with you and support you!!
The docs, logically and understandably, start with the meds that are the best known and that work for the most people ... and, as one is shown not to be effective, they move to the next ... it is "trial and error" ... because each of our brains, although basically the same in terms of fundamental structure, is at the functional level uniquely wired and works differently ... so, "one size" seldom/never "fits all" ... many of us here have had to go through a number of them before finding the one that works ...
To echo something Gail mentioned ... is it possible that Cymbalta is a med that would help you? Have you talked to your docs about this? It isn't a "demon drug" for everyone ... yes, you got off of it, but you haven't felt better since doing so ... could it be that it is a med that, for you, actually works on the areas of your brain that need the help? Being off Cymbalta but feeling worse isn't the goal of getting off the drug ... do not hesitate to go back on it if it will help you !!!
Also, as Gail said, not everyone responds to meds in the anti-d category ... there are other meds, in other "classes" that often work .... your docs will know about these ....
Have you talked to your therapist there about how "haunted" you feel about Cymbalta? And all the other feelings that you've shared with us? If not, please do .... the thoughts and feelings, the negative "shadows" that are haunting you need to be brought out into the light ... they are trying to keep you from healing ... dive into therapy ... it needs to go hand-in-hand with the med treatment side of this process ....
As TM always says, it's about the quality of life ... and that is what you must focus on ... you are working towards a higher/better quality of life ... if Cymbalta is the med that helps you achieve it, so be it ...
I'm so happy that you're able to check in here with us regularly ... whenever I log on I look immediately to see if you've posted ... you're in my daily prayers, and I'm sending you "cyber hugs" and "positive cyber-vibes" every day
Posted 28 September 2014 - 11:01 AM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users